# SDR ASAA2012061692425

- Difficulty date: June 1, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 948-963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR INTERCOSTAL, CORROSION ON UPPER SURFACE BS 948-BS 963, LBL 49.  ACFT GROUNDED.  REMOVED CORROSION ON MAIN CABIN FLOOR INTERCOSTALS AT BS948, 963, LBL 28 AND AT BS 948-963, LBL 49. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15.  R & R INTERCOSTALS IAW SRM 51-40-02.
